Oklahoma, 2010Tornadoes and Flash Flooding in Oklahoma, May 19 to 20, 2010
May 19 to 20, 2010 · NWS TSA · 27 events in 12 counties and zones
Severe thunderstorms developed over eastern Oklahoma along and ahead of a northward lifting warm front during the evening of May 19th. The storms produced several tornadoes, along with large hail, damaging winds, and flash flooding.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $88,000
- Crop damage
- None recorded
- Events
- 27
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Severe thunderstorms developed over eastern Oklahoma along and ahead of a northward lifting warm front during the evening of May 19th. The storms produced several tornadoes, along with large hail, damaging winds, and flash flooding.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before the first event at May 19, 6:00 PM CST, 9 minutes earlier.
Area forecast discussion, May 19, 6:00 PM CST, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
700 PM CDT WED MAY 19 2010
...MESOSCALE UPDATE...
.DISCUSSION...
MULTIPLE CELLULAR UPDRAFTS WITHIN BROAD ZONE OF FAVORABLE DEEP
LAYER SHEAR HAVE QUICKLY ATTAINED ROTATION...YET STORM MOTIONS
HAVE LARGELY REMAINED CONSISTENT WITH THE MEAN FLOW LIMITING
STRONGER HELICITY INGESTION AND RESULTANT INCREASE IN LOW LEVEL
ROTATIONAL VALUES. THE EXCEPTION HAS BEEN THE TORNADO WARNED STORM
IN CREEK COUNTY AND OBVIOUS LONG TRACK SUPERCELLS WHICH HAVE TRACKED
ACROSS NORTH CENTRAL OKLAHOMA. THE WARM FRONTAL PROGRESSION HAS
LIFTED WELL INTO NORTHEAST OKLAHOMA WITH A MARKED GRADIENT NOTED
IN LFC HEIGHTS RUNNING FROM OSAGE COUNTY TO LE FLORE COUNTY.
CURRENT THINKING IS THAT ANY STORM SOUTH OF THIS LINE WILL BE MOST
LIKELY TO TAP NEARER SURFACE BASED INSTABILITY EVEN POST
SUNSET...HOWEVER CURRENT STORM MOTIONS MAY LIMIT THE RESIDENCE
TIME IN THIS MORE FAVORABLE ENVIRONMENT. SHOULD ANY OF THE PRESENT
MESOCYCLONES STRENGTHEN AND PROMOTE ANY SHIFT EASTWARD OR SLOWING
OF THE STORM MOTION THEN BOTH THE RESIDENCE TIME IN THE FAVORED
ZONE INCREASE ALONG WITH THE INGESTION OF NOTICEABLY HIGHER
HELICITY VALUES.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM THURSDAY FOR OKZ054-OKZ055-OKZ056-
OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-
OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 7 PM THURSDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...07Hazardous weather outlook, May 19, 4:11 PM CST, 1 hour 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
511 PM CDT WED MAY 19 2010
ARZ001-002-010-011-019-020-029-OKZ049-053>076-201000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
510 PM CDT WED MAY 19 2010
...TORNADOES...LARGE HAIL...AND DAMAGING WIND POTENTIAL EXISTS THIS
EVENING AND OVERNIGHT...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS EVENING AND TONIGHT.
TORNADO.
RISK...ELEVATED.
AREA...PRIMARILY SOUTH OF A LINE FROM VINITA TO OZARK.
ONSET...ONGOING.
SEVERE THUNDERSTORM.
RISK...SIGNIFICANT.
AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
FLASH FLOOD.
RISK...SIGNIFICANT.
AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...AFTER MIDNIGHT.
AREA AT GREATEST RISK...INTERSTATE 40 CORRIDOR.
DISCUSSION...
TORNADIC THUNDERSTORMS HAVE DEVELOPED THIS AFTERNOON OVER WESTERN
AND NORTHERN OKLAHOMA...WITH ADDITIONAL STRONG TO SEVERE THUNDERSTORMS
EXPANDING IN COVERAGE ALONG A WARM FRONT. THIS FRONT WAS LOCATED
FROM NORTHWEST OKLAHOMA INTO EAST CENTRAL OKLAHOMA...AND WILL BE THE
FOCUS FOR POTENTIALLY TORNADIC STORMS DURING THE EVENING HOURS.
AS THE SEVERE WEATHER EVENT UNFOLDS...ONE OR MORE LARGE STORM
COMPLEXES ARE LIKELY TO DEVELOP WITH AN INCREASE IN DAMAGING WIND
POTENTIAL. THIS SEVERE WEATHER RISK WILL LIKELY IMPACT MUCH OF
THE FORECAST AREA INTO THE MORNING HOURS ON THURSDAY.
FLOODING WILL BE AN INCREASING CONCERN AS THE COVERAGE OF THUNDERSTORMS
INCREASES THROUGH THE EVENING. HEAVY RAINS OCCURRED EARLIER ON
WEDNESDAY ACROSS NORTHEAST OKLAHOMA...AND THIS AREA WILL BE PRONE
TO RAPID ONSET OF FLASH FLOODING. FURTHER SOUTH AND EAST...HEAVY RAINS
ARE LIKELY LATER TONIGHT ESPECIALLY IN VICINITY OF THE WARM FRONTAL
BOUNDARY WHICH IS EXPECTED TO LIE NEAR THE INTERSTATE 40 CORRIDOR.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED AND MAY PERSIST
INTO THE EARLY MORNING HOURS ON THURSDAY.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
FRIDAY THROUGH TUESDAY...NO HAZARDS.
EXTENDED DISCUSSION...
STRONG TO SEVERE THUNDERSTORMS ARE LIKELY TO BE ONGOING DURING
THE EARLY MORNING HOURS ON THURSDAY...WITH THE STORM COMPLEX
SHIFTING EASTWARD WITH TIME. ADDITIONAL THUNDERSTORMS MAY DEVELOP
THURSDAY AFTERNOON...AND THESE STORMS WOULD ALSO POSE A SEVERE
WEATHER RISK. LOCALLY HEAVY RAINS WILL OCCUR WEDNESDAY NIGHT
INTO THURSDAY...AND SHOULD STORMS DEVELOP LATER THURSDAY...THEN
ADDITIONAL RAINS WOULD WORSEN ANY ONGOING FLOOD POTENTIAL.
A MORE STABLE WEATHER PATTERN IS FORECAST TO DEVELOP OVER
THE WEEKEND...AND PERSIST INTO EARLY NEXT WEEK.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, May 19, 4:01 PM CST, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
501 PM CDT WED MAY 19 2010
OKZ065-192230-
OKFUSKEE OK-
501 PM CDT WED MAY 19 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 530 PM CDT
FOR THE FOLLOWING COUNTY...
IN EAST CENTRAL OKLAHOMA
CENTRAL OKFUSKEE
AT 459 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES WEST OF
BEARDEN...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...OKEMAH...BEARDEN AND CASTLE.
THIS STORM IS EXPECTED TO RAPIDLY INTENSIFY THROUGH 530 PM AND
SHOULD BEGIN TO PRODUCE HAIL AS IT APPROACHES OKEMAH. RESIDENTS IN
THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.
A TORNADO WATCH IS IN EFFECT UNTIL 10 PM.
LAT...LON 3564 9633 3548 9609 3529 9643 3530 9644
3545 9644 3545 9646
TIME...MOT...LOC 2159Z 217DEG 26KT 3537 9643Special weather statement, May 19, 5:10 PM CST, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
610 PM CDT WED MAY 19 2010
OKZ065-066-071-192345-
MCINTOSH OK-OKFUSKEE OK-OKMULGEE OK-
610 PM CDT WED MAY 19 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 645 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHERN OKMULGEE
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN OKFUSKEE
IN SOUTHEAST OKLAHOMA
NORTHWESTERN MCINTOSH
AT 610 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHEAST
OF BRYANT...MOVING NORTHEAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...HENRYETTA...DEWAR...HOFFMAN...
GRAYSON AND SCHULTER.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
A TORNADO WATCH IS IN EFFECT UNTIL 10 PM.
LAT...LON 3561 9593 3550 9572 3528 9591 3533 9611
TIME...MOT...LOC 2310Z 216DEG 22KT 3535 9601Special weather statement, May 19, 5:13 PM CST, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
613 PM CDT WED MAY 19 2010
OKZ064-065-192345-
CREEK OK-OKFUSKEE OK-
613 PM CDT WED MAY 19 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 645 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHWESTERN CREEK
IN EAST CENTRAL OKLAHOMA
NORTHWESTERN OKFUSKEE
AT 613 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 15 MILES SOUTHWEST
OF MILFAY...MOVING NORTHEAST AT 25 MPH..
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
A TORNADO WATCH IS IN EFFECT UNTIL 10 PM.
LAT...LON 3573 9644 3559 9662 3582 9663 3583 9662
TIME...MOT...LOC 2313Z 216DEG 22KT 3561 9672Event by event
10 hail, 8 flash flood, 5 thunderstorm wind, 4 tornado. Local standard time, as filed.
Tornado, Creek
- When
- May 19, 6:09 PM CST
- Where
- Creek County, 2 mi ESE of Depew
- Rating
- EF0
- Path length
- 0.1 mi
- Path width
- 50 yd
- Reported by
- Trained Spotter
- Coordinates
- 35.789, -96.467
A storm spotter reported and photographed a brief tornado touchdown over open country.
Thunderstorm Wind, Pawnee
- When
- May 19, 6:28 PM CST
- Where
- Pawnee County, 5 mi SW of Maramec
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- NWS Employee
- Coordinates
- 36.199, -96.733
Strong thunderstorm wind snapped trees and blew down several large tree limbs.
Hail, Pawnee
- When
- May 19, 6:34 PM CST
- Where
- Pawnee County, 6 mi W of Maramec
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 36.250, -96.778
Tornado, Creek
- When
- May 19, 6:37 PM CST to 6:53 PM CST
- Where
- Creek County, 3.55 mi ENE of Bristow to 3.91 mi SSW of Kellyville
- Rating
- EF1
- Path length
- 5 mi
- Path width
- 600 yd
- Property damage
- $15,000
- Reported by
- NWS Storm Survey
- Coordinates
- 35.855, -96.324
A tornado destroyed barns, damaged homes, snapped or uprooted numerous trees, and blew down power poles. The maximum estimated wind speed in the tornado based on this damage was about 105 mph.
Hail, Creek
- When
- May 19, 6:48 PM CST
- Where
- Creek County, 0.75 mi SE of Kellyville
- Measured
- 1.75 in hail
- Property damage
- $20,000
- Reported by
- Amateur Radio
- Coordinates
- 35.942, -96.210
Hail, Creek
- When
- May 19, 6:50 PM CST
- Where
- Creek County, 4 mi W of Sapulpa
- Measured
- 1 in hail
- Reported by
- Amateur Radio
- Coordinates
- 36.000, -96.172
Hail, Le Flore
- When
- May 19, 6:52 PM CST
- Where
- Le Flore County, 5 mi NW of Wister
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 35.021, -94.782
Hail, Muskogee
- When
- May 19, 6:55 PM CST
- Where
- Muskogee County, 0.89 mi SE of Oktaha
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 35.570, -95.470
Hail, Muskogee
- When
- May 19, 7:16 PM CST
- Where
- Muskogee County, Oktaha
- Measured
- 1.25 in hail
- Reported by
- Emergency Manager
- Coordinates
- 35.580, -95.480
Thunderstorm Wind, Muskogee
- When
- May 19, 7:45 PM CST
- Where
- Muskogee County, Muskogee
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 35.750, -95.370
A storm spotter estimated 70 mph wind gusts on Chandler Road in eastern Muskogee.
Tornado, Okfuskee
- When
- May 19, 7:46 PM CST to 7:56 PM CST
- Where
- Okfuskee County, 3.03 mi SSW of Micawber to 1.33 mi SSE of Welty
- Rating
- EF1
- Path length
- 8 mi
- Path width
- 500 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 35.578, -96.534
A tornado snapped or uprooted numerous trees. The maximum wind speed in the tornado based on this damage was 100 mph.
Thunderstorm Wind, Creek
- When
- May 19, 7:50 PM CST
- Where
- Creek County, 2.98 mi SSE of Hilton
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- NWS Storm Survey
- Coordinates
- 35.980, -96.030
Strong thunderstorm wind blew down several large tree branches and produced minor shingle damage to homes.
Tornado, Okfuskee
- When
- May 19, 8:05 PM CST to 8:17 PM CST
- Where
- Okfuskee County, 2.74 mi ENE of Bearden to 1.42 mi NNE of Clearview
- Rating
- EF1
- Path length
- 10 mi
- Path width
- 500 yd
- Property damage
- $15,000
- Reported by
- NWS Storm Survey
- Coordinates
- 35.360, -96.333
A tornado damaged homes, snapped or uprooted numerous trees, and downed power poles. The maximum estimated wind speed based on this damage was about 105 mph.
Flash Flood, Tulsa
- When
- May 19, 8:19 PM CST to May 20, 1:00 AM CST
- Where
- Tulsa County, 2.5 mi S of Tulsa to 5.5 mi S of Tulsa
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 36.114, -95.950
Several roads were flooded.
Flash Flood, Tulsa
- When
- May 19, 8:20 PM CST to May 20, 1:00 AM CST
- Where
- Tulsa County, 1 mi NW of Jenks to 0.75 mi SW of Jenks
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 36.030, -95.983
Several roads were flooded by heavy rain.
Flash Flood, Creek
- When
- May 19, 8:30 PM CST to May 20, 12:45 PM CST
- Where
- Creek County, 0.5 mi SW of Kiefer to 0.5 mi SSW of Kiefer
- Cause
- Heavy Rain
- Reported by
- Trained Spotter
- Coordinates
- 35.945, -96.076
A road was flooded south of Kiefer.
Hail, Cherokee
- When
- May 19, 8:50 PM CST
- Where
- Cherokee County, 6 mi E of Tahlequah
- Measured
- 0.75 in hail
- Reported by
- Broadcast Media
- Coordinates
- 35.920, -94.863
Flash Flood, Tulsa
- When
- May 19, 9:02 PM CST to May 20, 1:15 AM CST
- Where
- Tulsa County, 9.75 mi SSE of Tulsa to 10 mi S of Tulsa
- Cause
- Heavy Rain
- Reported by
- Amateur Radio
- Coordinates
- 36.020, -95.883
A bridge near 101st Street South and Memorial Avenue was under water.
Hail, McIntosh
- When
- May 19, 9:30 PM CST
- Where
- McIntosh County, 5.5 mi W of Checotah
- Measured
- 1 in hail
- Reported by
- Law Enforcement
- Coordinates
- 35.430, -95.618
Thunderstorm Wind, McIntosh
- When
- May 19, 9:30 PM CST
- Where
- McIntosh County, 5.5 mi W of Checotah
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 35.430, -95.618
Strong thunderstorm wind blew shingles off a roof.
Flash Flood, Rogers
- When
- May 19, 9:42 PM CST to May 20, 1:30 AM CST
- Where
- Rogers County, 4.25 mi ESE of Collinsville to 7 mi S of Collinsville
- Cause
- Heavy Rain
- Reported by
- NWS Employee
- Coordinates
- 36.346, -95.759
Portions of 106th Street North was flooded with at least a foot of water to the east of 161st East Avenue.
Flash Flood, Muskogee
- When
- May 19, 9:50 PM CST to May 20, 2:45 AM CST
- Where
- Muskogee County, 1.5 mi NW of Muskogee to 1.5 mi SW of Muskogee
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 35.765, -95.389
Major street flooding was reported in Muskogee.
Thunderstorm Wind, Adair
- When
- May 19, 9:57 PM CST
- Where
- Adair County, 0.75 mi N of Westville
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 35.991, -94.570
Strong thunderstorm wind blew down large tree limbs.
Hail, Adair
- When
- May 19, 9:57 PM CST
- Where
- Adair County, 0.75 mi N of Westville
- Measured
- 0.75 in hail
- Reported by
- Law Enforcement
- Coordinates
- 35.991, -94.570
Flash Flood, Wagoner
- When
- May 19, 10:20 PM CST to May 20, 1:30 AM CST
- Where
- Wagoner County, 8 mi NE of Broken Arrow to 7.5 mi NE of Broken Arrow
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 36.132, -95.679
Two to three feet of water was reported to be over roads between 31st Street South and 51st Street South along 257th East Avenue and near 41st Street South and 273rd East Avenue.
Hail, Pittsburg
- When
- May 19, 10:26 PM CST
- Where
- Pittsburg County, Blanco
- Measured
- 1.75 in hail
- Property damage
- $10,000
- Reported by
- Post Office
- Coordinates
- 34.750, -95.770
Flash Flood, Muskogee
- When
- May 20, 12:16 AM CST to 2:45 AM CST
- Where
- Muskogee County, 3.25 mi SSE of Muskogee to 4.55 mi S of Muskogee
- Cause
- Heavy Rain
- Property damage
- $25,000
- Reported by
- Emergency Manager
- Coordinates
- 35.706, -95.348
Multiple homes and vehicles were flooded in a housing addition along Sam Creek on the south side of Muskogee. Several water rescues were conducted.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- High Wind in Idaho, May 19, 20102 injured · $440,000 · 56 kt wind · 2 events
- Flash Flooding and Hail in Arkansas, May 19 to 20, 2010$360,000 · 1.75 in hail · 12 events
- Tornadoes and Hail in Oklahoma, May 19, 20101 injured · EF1 · 51 events
- Flooding and Lightning Strikes in Kansas, May 19 to 20, 2010$217,000 · 7 events
- Tornadoes and Hail in Oklahoma, May 19, 2010EF1 · 11 events
- Tornado and Damaging Winds in Washington, May 19, 2010$15,000 · EF0 · 5 events
- Tornadoes and Hail in Kansas, May 19, 2010EF0 · 11 events
- Flash Flooding and Hail in Arkansas, May 19 to 20, 20101 in hail · 5 events
- Hail and Heavy Rain in Kansas, May 19, 20100.88 in hail · 4 events
- High Wind and Strong Wind in Washington, May 19 to 20, 2010$5,000 · 52 kt wind · 4 events
- Flooding in Kansas, May 19 to 20, 20104 events
- High Wind in Oregon, May 19, 201059 kt wind · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 237228, 228477, 228478, 237235, 228480, 228483, 228485, 228489, 228497, 228498, 237244, 228500, 237249, 228519, 228520, 228911, 228912, 228913, 228916, 228917, 228918, 228919, 228921, 228927, 228929, 228930, 228920.